1bottle of moonshine john
I assume Nardil's immediate effects on boosting GABA levels will help somewhat but no idea about risk of seizure. You should probably call up a doctor
Why can't you get more to at least taper off in a reasonable manner? Your WD will be rough if you rapidly taper or CT. I am sure the Nardil will help but I admittedly know little about it.
John here.Well, I am not sure that there are any "Klonopin Experts" but there are plenty of people on this forum that have used/are using kpin or other benzos and have for years, myself included.
You still didn't say why you cannot take kpin...what about valium or any other benzo? There is a lack of info there? You don't have to write a book -- but it's an important missing piece.
Benzo WD is hell and I am tapering off it so I cannot even imagine what CT is like. I would end up in serious trouble. CT is not only the improper way to get off benzos it can be extremely dangerous and even cause seizures.
There isn't enough alcohol you can drink that will stave off Klonopin WD unless you plan on staying perpetually drunk for an indefinite time.
I don't know much about Nardil but would suggest you do some reading up on MAOIs including the MAOI dietary restrictions.